MathSciNet Relay Station
MathSciNet bibliographic data
MR2212484 15A99 (03E72)
Muzzioli, S.; Reynaerts, H. Fuzzy linear systems of the form $A_1x+b_1=A_2x+b_2$. Fuzzy Sets and Systems 157 (2006), no. 7, 939–951.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement